About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Jul 4, 2015 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I was on Zoloft 50 mg, and went off of it because of weight gain. My doctor said to try Pristiq because it had very little side effects. Even the literature from the pharmacy stated that. I was only on this medication for 8 day 50 mg. I was so jumpy and dizzy. I called my doctor and told her of my symptoms and she said to stop taking it. Well I never thought that only after taking this horrible medication for 8 days that I would experience this kind of withdrawal. I was dizzy, my head felt so funny,so hard to put into words what it felt like. The littlest thing would make me cry. I had to hold onto something as I walked around. Well today is day 4 off this awful medicine. I hope I can feel like myself again. I must mention that I am very sensitive to medication. I just wish that my doctor or the information from the pharmacy would have explained what the side effects are when coming off this medicine. I never would have tried it!!! Hope this helps!!!